# SDR YENA2019081410447

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 3659
- Aircraft time: 43,375 hours, 15,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00541301
- Part serial: 1407855
- Condition: No Test
- Location: Overwing
- Part time: 43,375 hours, 15,446 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED; REMOVED AND REPLACED OVERWING EMERGENCY LIGHT FIN #63WL PER AMM 33-51-15.
